# SDR SWIA200414029

- Difficulty date: October 27, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 17,872 hours, 26,513 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1711AA0
- Part serial: 252
- Condition: Smoke
- Location: Rt Pack
- Part time: 7,896 hours, 9,489 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND RIGHT PACK FILLED CABIN WITH SMOKE.  REPLACED RIGHT GROUND COOLING FAN.  OPERATIONAL CHECKED GOOD.
